MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX40038UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Embolism (1829)
Date of Event 02/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx stents were implanted to treat the rca.Approximately 6 days post index procedure the patient suffered arm discomfort.It was reported that the patient may have suffered a possible embolic event.Stroke did not occur.The investigator and safety assessed the event as not related to the index device or anti-platelet medication.The patient is recovering.
 
Additional Manufacturer Narrative
Event date changed to (b)(6) 19.Ae term changed to acute spinal cord infarct confirmed by mri.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated the event as stroke, ischemic.Cec commented that the acute spinal cord injury was post procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8564645
Report Number9612164-2019-01515
Device Sequence Number11281105
Product Code NIQ
UDI-Device Identifier00643169557222
UDI-Public00643169557222
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2019
Device Model NumberRONYX40038UX
Device Catalogue NumberRONYX40038UX
Device Lot Number0008755706
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer07/17/2019
01/31/2020
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date08/01/2019
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight56